# SDR 96ZZZM621

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE FORWARD AREA LIGHT/EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  WIRING LEADING TO THE BATTERY PACK POWER SUPPLY WAS FOUND TO BE BROKEN.  THE WIRING WAS REPAIRED, SUBSEQUENT SYSTEM OPS CHECK WAS SATISFACTORY PER B-737 MM 33-51-11.  (M)
